Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 285, NWS Paducah, KY

June 19, 20117 counties in Illinois; Gibson County, Posey County, Vanderburgh County, Indiana; Henderson County, Union County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Jun 19, 2011, 4:41 AM CDT for 7 counties in Illinois; Gibson County, Posey County, Vanderburgh County, Indiana; Henderson County, Union County, Kentucky. It was in force for 49 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2011, 4:41 AM CDT (09:41 UTC)
Expired
Jun 19, 2011, 5:30 AM CDT
In force
49 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.0 in
Wind
80.0 mph

Counties Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Saline County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN, Henderson County, KY, Union County, KY

The radar

The Evansville,IN radar (KVWX), 44 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:08 AM CDTTSTM WND GST 50Mount Vernon, INWIND GUST ESTIMATES OF 40 TO 50 MPH WERE REPORTED.
Jun 19, 5:13 AM CDTTSTM WND GST 70Mount Vernon, INREPORTED BY SPOTTER AND RELAYED THROUGH MEDIA.
Jun 19, 5:17 AM CDTTSTM WND GST 612 E Mount Vernon, IN
Jun 19, 5:22 AM CDTTSTM WND GST 50Grayville, ILPEA SIZE HAIL REPORTED WITH THIS STORM. POWER OUTAGES REPORTED IN THE COMMUNITY.
Jun 19, 5:27 AM CDTTSTM WND GST 65Evansville, INPOWER LINES DOWN. REPORTED NEAR THE COMMUNITY OF ANGEL MOUNDS.
Jun 19, 5:30 AM CDTTSTM WND GST 67Evansville, INEVENT OCCURRED ON THE EAST SIDE OF TOWN.
Jun 19, 5:32 AM CDTTSTM WND GST 55Evansville, IN
Jun 19, 5:32 AM CDTTSTM WND GST 562 N Evansville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:55 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-515 J/kg
Mixed-layer LCL
1700 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WUUS53 KPAH 190941
SVRPAH
ILC047-059-065-165-185-191-193-INC051-129-163-KYC101-225-191030-
/O.NEW.KPAH.SV.W.0285.110619T0941Z-110619T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
441 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  UNION COUNTY IN NORTHWEST KENTUCKY...
  EASTERN HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHERN EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
  SOUTHERN WABASH COUNTY IN SOUTHEAST ILLINOIS...
  WHITE COUNTY IN SOUTHEAST ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  EASTERN SALINE COUNTY IN SOUTHERN ILLINOIS...
  WESTERN GIBSON COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...

* UNTIL 530 AM CDT.

* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FAIRFIELD TO 6 MILES SOUTHEAST OF NORRIS CITY TO 6
  MILES SOUTHWEST OF EQUALITY..AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  FAIRFIELD...
  RIDGWAY...
  ENFIELD...
  NORRIS CITY...
  CARMI...
  SHAWNEETOWN...
  ALBION...
  GRAYVILLE...
  MOUNT VERNON...
  STURGIS...
  NEW HARMONY...
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SUNDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3844 8773 3842 8773 3845 8768 3844 8761
      3791 8745 3750 8791 3751 8801 3754 8802
      3752 8804 3753 8808 3761 8819 3760 8849
      3762 8860 3794 8837 3847 8858
TIME...MOT...LOC 0940Z 272DEG 44KT 3838 8839 3793 8822
          3766 8839
WIND...HAIL 80MPH 0.00IN

$$
PS
1 follow-up statement
630 
WWUS53 KPAH 191011
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
511 AM CDT SUN JUN 19 2011

ILC047-059-065-165-185-191-193-INC051-129-163-KYC101-225-191030-
/O.CON.KPAH.SV.W.0285.000000T0000Z-110619T1030Z/
SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-EDWARDS IL-
WAYNE IL-VANDERBURGH IN-GIBSON IN-POSEY IN-HENDERSON KY-UNION KY-
511 AM CDT SUN JUN 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN WAYNE AND EASTERN HAMILTON COUNTIES IN SOUTH CENTRAL
ILLINOIS...AND SOUTHERN EDWARDS...SOUTHERN WABASH AND WHITE COUNTIES
IN SOUTHEAST ILLINOIS...AND GALLATIN AND EASTERN SALINE COUNTIES IN
SOUTHERN ILLINOIS...AND POSEY...WESTERN GIBSON AND VANDERBURGH
COUNTIES IN SOUTHWEST INDIANA...AND UNION AND WESTERN HENDERSON
COUNTIES IN NORTHWEST KENTUCKY...

AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BELLMONT TO 5 MILES EAST OF MOUNT VERNON
TO 4 MILES SOUTHWEST OF MORGANFIELD...MOVING EAST AT 50 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.

&&

LAT...LON 3844 8773 3842 8773 3845 8768 3844 8761
      3791 8745 3750 8791 3751 8801 3754 8802
      3752 8804 3753 8808 3761 8819 3760 8849
      3762 8860 3794 8837 3847 8858
TIME...MOT...LOC 1011Z 272DEG 44KT 3837 8784 3792 8774
          3765 8791
WIND...HAIL 70MPH 0.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:34 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jun 19, 2:34 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN JUN 19 2011

.DISCUSSION...
SEVERAL ISSUES THIS MORNING AND ALMOST ALL OF THEM IN THE SHORT TERM.

THE CURRENT MCS /MESOSCALE CONVECTIVE SYSTEM/ IS CURRENTLY EVOLVING
INTO THE EARLY LARGE SCALE BOW ECHO STAGE JUST WEST OF THE WFO PAH
FORECAST AREA AS OF 07Z /2 AM CDT/. THIS CONVECTION IS TRACKING
ALONG THE 925/850/700 MB WEST-EAST ORIENTED WARM FRONTAL
BOUNDARY ZONE...AND MAY GRADUALLY EXPAND S/SEWD ACROSS SOUTHEAST
MISSOURI ALONG THE NOSE OF THE LOW LEVEL JET THROUGH AT LEAST 10Z
/5AM CDT/ THIS MORNING.

FURTHER TO THE NORTH...STRETCHING ALONG THE INTERSTATE 64
CORRIDOR...THERE IS ANOTHER ELEVATED WARM ADVECTION ZONE ORIENTED
ROUGHLY WEST-EAST...ROUGHLY BETWEEN THE DIFFERENTIAL 925-700 MB
FRONTAL SLOPE DEPICTED BY THE 00Z SUN UPPER AIR MAPS. GOES SOUNDER
PRECIPITABLE WATER VALUES ARE BETWEEN 1.8-2.0 INCHES IN THIS ZONE.
CONSIDERING THE EXCESSIVE RAINFALL THAT OCCURRED SATURDAY MORNING IN
THE NORTHERN 1/3 OF THE WFO PAH CWA /SOUTHERN IL...SOUTHWEST IN AND
NORTHWEST KENTUCKY/...HEAVY RAINFALL...IN EXCESS OF AN INCH AN
HOUR...WILL BE LIKELY. BASED ON INTERNAL OFFICE DISCUSSIONS AND HPC
OUTLOOK FOR SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL
TODAY...THE DECISION WAS MADE TO GO AHEAD WITH A FLASH FLOOD WATCH
FOR LOCATIONS GENERALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER...MAINLY FOR THE MORNING HOURS.

THE COMBINATION OF THE DEVELOPING BOW ECHO AND THE CONVECTION
FURTHER EAST ALREADY IN THE WFO PAH FORECAST AREA WILL LIKELY LEAD
TO AN INITIAL DAMAGING WIND/SMALL HAIL/EXCESSIVE RAIN AND LIGHTNING
SCENARIO OVER THE FORECAST AREA THROUGH AT LEAST 14Z /9 AM CDT/. AS
WITH THE SATURDAY CONVECTION...ANTICIPATE THAT THERE WILL BE
SIGNIFICANT STABILIZATION IN THE COLD POOL LEFT BEHIND...SO
DRAMATICALLY DROPPED POP/WEATHER CHANCES DURING THE MIDDAY
TODAY...WITH SOME BRIEF INCREASE EARLY IN THE AFTERNOON ASSOCIATED
WITH DIFFERENTIAL HEATING/THUNDERSTORM BOUNDARY INTERACTIONS.

ALTHOUGH THE AVAILABLE DETERMINISTIC 00Z GFS/12KM NAM-WRF/...21Z/03Z
SREF WERE USED AS TEMPLATES FOR INITIAL CONVECTIVE ACTIVITY...THE
3KM HRRR AND NSSL 4KM WRF WAS USED TO PINPOINT THE FINER DETAILS OF
THE CONVECTIVE ACTIVITY TODAY.

FOR THE OUTER PERIODS...ADJUSTED POP/WEATHER/TEMPERATURE TO REFLECT
CLOSER THE THE GFS/SREF GUIDANCE.

FINALLY...LOWERED MAX TEMPERATURES TODAY AND RAISED DEWPOINTS FROM
GUIDANCE VALUES TO REFLECT EXPECTED WEATHER TODAY.

AFTER THAT MID LEVEL CAP SHOULD BE IN PLACE FOR MONDAY. RIDGE WILL
MOVE EAST BY TUESDAY ALLOWING FOR A CHANCE OF MORE
THUNDERSTORMS...MAINLY IN THE AFTERNOON. THE CHANCE CONTINUES
THROUGH THURSDAY AS A SLOW MOVING COLD FRONT MOVES ACROSS THE
REGION. IT MAY TAKE MORE THAN 24 HOURS FOR THE FRONT TO TRAVERSE
THE FORECAST AREA. A PORTION OF THE AREA ALREADY IN DAY 3 SLIGHT
RISK FOR SEVERE STORMS.

.AVIATION...
YET ANOTHER COMPLEX OF THUNDERSTORMS IS GOING TO ROLL INTO THE
AREA FROM THE WEST...EXITING MUCH OF THE AREA WITHIN A FEW HOURS
POST DAWN SUNDAY MORNING. MAINTAINED PREVAILING THUNDER MENTION AT
KEVV/KOWB OVERNIGHT. SOME OF THE STORMS COULD POSE THE POTENTIAL
FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LINGERING
THUNDERSTORM ACTIVITY SHOULD CLEAR THE REGION BY MID
MORNING...LEAVING BEHIND DRY CONDITIONS AND 5 TO 10 KNOT SOUTHWEST
WINDS THE REST OF THE DAY.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BOLLINGER-
     CAPE GIRARDEAU-MISSISSIPPI-PERRY MO-SCOTT.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

KES/PS/DB
Hazardous weather outlook, Jun 19, 3:17 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
317 AM CDT SUN JUN 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
317 AM CDT SUN JUN 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

TORNADO WATCH NUMBER 510 IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH 10 AM CDT. THE STORM PREDICTION CENTER HAS THE ENTIRE
OUTLOOK AREA UNDER A SLIGHT RISK FOR SEVERE STORMS TODAY.

SEVERE WEATHER WILL BE LIKELY ACROSS THE OUTLOOK AREA FROM THE
EARLY TO LATE THIS SUNDAY MORNING. DAMAGING WINDS...FREQUENT
LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE DOMINANT HAZARDS...WHILE
DAMAGING HAIL WILL BE A SECONDARY...BUT IMPORTANT HAZARD.

GIVEN THE INTENSE LOW LEVEL SHEAR IN THE VICINITY OF THE BOW ECHO
THIS MORNING...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE
LEADING EDGE OF THE LINE OF INTENSE THUNDERSTORMS.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT FOR LOCATIONS
ALONG AND EAST OF MARBLE HILL AND NEW MADRID MISSOURI...AND
INCLUDES ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WEST
KENTUCKY. TORRENTIAL RAINFALL IS ALSO LIKELY IN WITHIN THE
MOISTURE LADEN AIR MASS AHEAD OF ANY STORMS THAT DEVELOP. DRIVERS
SHOULD BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES...AND FLOODING
OF SOME ROADWAYS...ESPECIALLY THOSE ROADS WHICH ARE FLOOD PRONE OR
IN POORLY DRAINED AREAS.

MINOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT CAPE
GIRARDEAU AND THEBES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY THROUGH
THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER REMAINS
LOW AT THIS TIME.

MINOR FLOODING IS FORECAST INCREASE TO MODERATE FLOODING ON THE
MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. THE BIG MUDDY
RIVER NEAR PLUMFIELD AND MURPHYSBORO...AND THE SKILLET FORK RIVER
NEAR WAYNE CITY ARE FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY AND
MONDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS THE ENTIRE
OUTLOOK AREA. REPORTS OF HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL TO THE NATIONAL WEATHER SERVICE IS ENCOURAGED.

SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON TUESDAY.

SMITH

In the hours before

Local storm report, Jun 19, 3:30 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 AM     TSTM WND DMG     PERRYVILLE              37.73N 89.87W
06/19/2011                   PERRY              MO   LAW ENFORCEMENT

            POWER OUTAGES REPORTED IN PORTIONS OF THE COMMUNITY.

&&

SMITTY
Local storm report, Jun 19, 3:47 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND GST     DU QUOIN                38.00N 89.24W
06/19/2011  M83 MPH          PERRY              IL   EMERGENCY MNGR

            MEASURED JUST WEST OF TOWN BY TRAINED SPOTTER.

&&

SMITTY
Local storm report, Jun 19, 4:02 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     TSTM WND GST     WEST FRANKFORT          37.90N 88.93W
06/19/2011  E70 MPH          FRANKLIN           IL   TRAINED SPOTTER

            TREES DOWN.

&&

SMITTY
Local storm report, Jun 19, 4:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     DU QUOIN                38.00N 89.24W
06/19/2011                   PERRY              IL   TRAINED SPOTTER

            CAMPER BLOWN OVER WITH INDIVIDUALS INSIDE AT THE DU QUOIN
            STATE FAIRGROUNDS.

&&

SMITTY
Local storm report, Jun 19, 4:13 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
413 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     TSTM WND DMG     WEST FRANKFORT          37.90N 88.93W
06/19/2011                   FRANKLIN           IL   TRAINED SPOTTER

            POWER OUTAGES AND DISRUPTIVE PHONE SERVICE REPORTED
            THROUGHOUT THE COMMUNITY.

&&

SMITTY
Local storm report, Jun 19, 4:38 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
438 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     DU QUOIN                38.00N 89.24W
06/19/2011                   PERRY              IL   EMERGENCY MNGR

            *** 1 INJ *** ...UPDATE AT 430 AM...CAMPER BLOWN OVER
            WITH 3 INDIVIDUALS TRAPPED INSIDE LOCATED AT THE DU QUOIN
            STATE FAIRGROUNDS. INDIVIDUALS HAD TO BE EXTRACTED BY
            FIRE/RESCUE. ONE PERSON SLIGHTLY INJURED.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:10 AM CDTFlash Flood WatchPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more7 hr
Jun 19, 3:00 AM CDTSevere Thunderstorm WarningPAHJackson, Perry45 min
Jun 19, 3:28 AM CDTTornado WarningPAHPerry32 min
Jun 19, 3:41 AM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Perry, Saline and 2 more49 min
Jun 19, 3:41 AM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Johnson, Union64 min
Jun 19, 3:51 AM CDTSevere Thunderstorm WarningPAHAlexander39 min
Jun 19, 4:09 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Jun 19, 4:11 AM CDTSevere Thunderstorm WarningPAHAlexander, Gallatin, Hardin, Johnson, Massac, Pope and 2 more49 min
Jun 19, 4:11 AM CDTTornado WarningPAHFranklin, Hamilton, Jefferson16 min
Jun 19, 4:21 AM CDTSevere Thunderstorm WarningPAHFranklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more39 min
Jun 19, 4:26 AM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski64 min
Jun 19, 4:36 AM CDTFlash Flood WarningPAHAlexander, Gallatin, Hardin, Johnson, Massac, Pope and 4 more3 hr
Jun 19, 4:43 AM CDTSevere Thunderstorm WarningPAHHardin, Johnson, Massac, Pope, Pulaski47 min
Jun 19, 5:00 AM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski30 min
Jun 19, 5:01 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne44 min
Jun 19, 5:26 AM CDTSevere Thunderstorm WarningPAHWabash49 min
Jun 19, 4:15 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski30 min
Jun 19, 4:44 PM CDTSevere Thunderstorm WarningPAHPulaski31 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningPAHMassac42 min
Jun 19, 5:09 AM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick111 min
Jun 19, 5:20 AM CDTSevere Thunderstorm WarningPAHSpencer, Vanderburgh55 min
Jun 19, 5:38 AM CDTTornado WarningPAHWarrick22 min
Jun 19, 5:55 AM CDTTornado WarningPAHSpencer, Warrick20 min
Jun 19, 5:27 AM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Hickman33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.